Fast Tract Diet for SIBO Forum Heartburn and GERD Getting off PPI and using low carb diet Reply To: Getting off PPI and using low carb diet

Jules
Participant
Post count: 14

bearsmom, you must be so pleased that your LRP symptoms have diminished – a very nice reward for all your efforts.

I too share your belief that veges are good which, of course, they are but with our condition you come to realise that even they need to be limited.

I feel the heartburn of yesterday is tied to weaning off Nexium. Just the day before I’d made another drop in the dosage level and the rebound is exacerbated at such times. I had overlooked that when I got worried about having the heartburn again. I tried Gaviscon for it and that didn’t do very much so then took some apple cider vinegar in water and that was far more effective. Last night after a small dinner my stomach was a bit painful for a while until I took some yoghurt which settled it. The acid surges have no doubt irritated the stomach and I’m going to mix some pure cream with the yoghurt and have a tablespoon of this mixture after every meal. Many people across the internet encountering the acid surges while weaning off/eliminating PPIs say this effect can last for weeks and I plan to stay on the current level of Nexium for a little longer – rushing to completely eliminate these drugs might do more harm than good. I do believe that eating the way I am is being a huge help in enabling me to keep reducing the Nexium. Considering the events of yesterday and last night, this morning I’m surprised at how calm my throat, oesophagus and stomach feel.

Have you ever tried juicing? While the digestive process is not optimal I figure this is a reasonable way to get more goodness from veges without the fibre. Each juice of mixed veges I have totals around 3-4 FP points.

I agree with you wholeheartedly that diet is the best way to improve health and that it takes more time, which reminds me that patience really is a virtue.

Best wishes for your continued improvement and nice talking with you.